# SDR EPUA080415003

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N6591R
- Make and model: Reims F406
- Aircraft serial: F4060054
- Aircraft time: 17,200 hours
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bar
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW SB F406-104 PART B A CRACK WAS DETECTED ON RT RUDDER BAR ASSEMBLY PN 5115260-2 VIA MAG PARTICLE INSPECTION.  THIS SERVICE BULLETIN IS REQUIRED IAW EAD 2015-0159-E.
